MAUDE Adverse Event Report: ZHENJIANG ASSURE MEDICAL DRIVE; WHEELCHAIR

ZHENJIANG ASSURE MEDICAL DRIVE; WHEELCHAIR
Model Number K320DDA-SF
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Device Handling Problem (3265)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 10/06/2019
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare is an initial importer of the device which is a wheelchair.We have not received the product back for evaluation.The seatbelt on the wheelchair did not lock properly and the end user fell out.She fractured shoulder and surgery was required.
 
Event or Problem Description
Drive devilbiss healthcare is an initial importer of the device which is a wheelchair.We have not received the product back for evaluation.The seat belt is unknown, not an accessory of the device.The seatbelt on the wheelchair did not lock properly and the end user fell out.She fractured shoulder and surgery was required.

Brand Name
DRIVE
Common Device Name
WHEELCHAIR
Manufacturer (Section D)
ZHENJIANG ASSURE MEDICAL
297 chuqiao rd
zhenjiang city, jiangsu 21200 0
CH  212000
MDR Report Key10418303
Report Number2438477-2020-00040
Device Sequence Number11730611
Product Code IOR
UDI-Device Identifier00822383123370
UDI-Public822383123370
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/17/2020
Report Date (Section F) 08/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberK320DDA-SF
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date05/20/2020
Device Age9 MO
Date Report to Manufacturer08/18/2020
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/17/2020
Supplement Report FDA Received Date08/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA08/17/2020